MathSciNet Relay Station
MathSciNet bibliographic data
MR2020213 35Q40 (35A35 35P05 47F05 47N50)
Nakamura, Shu; Stefanov, Plamen; Zworski, Maciej Resonance expansions of propagators in the presence of potential barriers. J. Funct. Anal. 205 (2003), no. 1, 180–205.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement